# SDR GLBA2017100400686

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY BUSS OFF LIGHT ILLUMINATED DURING DESCENT.  THE ISSUE WAS ISOLATED TO EMERGENCY DC BUSS NR 2 FAILURE. EXTENDED GEAR BY ELECTRICAL OVERRIDE. AN EMERGENCY WAS DECLARED PRIOR LANDING.   MAINTENANCE INSPECTED WIRING & COMP IN LT DC RELAY BOX & EMERGENCY DC 2 AREA. NO DEFECTS NOTED.  R & R THE CIRCUIT BREAKERS 0470,  IAW MM 24-52-05. PERFORMED OPS CHECK OF EMERGENCY BUSS 2, PERFORMING COMPLETE EMERGENCY TRANSFER FUNCTION OPERATIONAL TEST IAW MM 24-52-00 (5)(A)(B).  ALL CHECKED GOOD, NO DISCREPANCIES NOTED.
